# SDR 99ZZZX2845

- Difficulty date: March 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N317MC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- System (JASC): 6710 · Main Rotor Control
- Part: Shaft
- Part number: 1174137801
- Condition: Worn
- Location: Main Rotor
- Part time: 3,698 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREADED SHAFT WORN.  REMOVED AND REPLACED.
